# SDR QXEA2022100400302

- Difficulty date: October 2, 2022
- Submitted: October 4, 2022
- Operation: Air carrier
- Aircraft: N623QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000652
- Aircraft time: 14,717 hours, 8,856 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Autobrake Sys
- Condition: Faulted
- Location: Mlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

UPON LANDING TRIED TO APPLY MANUAL BRAKES, AUTO BRAKE DID NOT DISENGAGE.  HAD TO PHYSICALLY SELECT OFF, ON THE AUTOBRAKE TO GET BRAKE PRESSURE PLACED SYSTEM ON MEL 32-41-02A. MEL CLEARED BY FOUND FAULT CODE 32410005ABM. C/W E175 FIM 32-41-00-810-859-A. FOUND FAULT TO BE TRANSITORY. PERFORMED FUNCTIONAL TEST OF AUTO BRAKE SYSTEM IAW E175 AMM 32-41-02-720-801-A. FUNCTIONAL TEST GOOD. NO DEFECTS NOTED. PLACARDS REMOVED. C/B RESET. CLEAR MEL. RETURNED TO SERVICE.
